I'm wondering if this is just a coincidence. Thanks
Towards the end of your Depo 12 weeks, the levels of the progesterone in your body will begin to fall.
As they fall, you may noticed spotting or bleeding, & may feel more hormonal than normal/experience other hormonal side effects (such as mood swings, sore breasts, back ache etc).
If you have symptoms such as hair growth on the face/chest/back/thighs, oily skin/acne or hair loss, along with feeling exhausted, then it is worth speaking to your Doctor about the possibility of PCOS (Polycycstic Ovary Syndrome),
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 May 2013 • 3 answers
Depo-Provera - I had my first depo shot the end of Sept and I bled for 12-15 days. It stopped for a?
Posted 20 Nov 2013 • 2 answers
Posted 7 Feb 2015 • 1 answer
Posted 8 May 2015 • 1 answer
Posted 15 Jun 2015 • 2 answers